# SDR 96ZZZX3791

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6387P
- Make and model: Piper PA-24-250
- Aircraft serial: 241497
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 2074908
- Condition: Cracked
- Location: Vert Stab Attach
- Part time: 3,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A 0.300 INCH CRACK WAS FOUND IN THE FORWARD ATTACH SPAR (FUSELAGE) ANGLE AFT OF THE CHANNEL (P/N 20749-0).  PIPER AD 75-12-06 REQUIRES INSPECTION OF THE BEND RELIEF HOLE IN THE CHANNEL AND STRAPS (PN 207 9-5 AND DASH 6).  NO CRACKS WERE NOTED IN THESE PARTS.  AIRCRAFT HAD NO RECORD OR INDICATIONS OF CRASH DAMAGE/GROUND DAMAGE.  PART REPLACED WITH SERVICEABLE ANGLE.
